# SDR 9605542297

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297US
- Make and model: Boeing 727251
- Aircraft serial: 21789
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 682-688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE INNER FUSELAGE SKIN AT BS 682 - BS 688, STR 26L - STR 27L.  REPAIRED SKIN (P/N 65-54590-6) PER EA 22-99540.
